Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (5): 993-1000.

    Next Articles

On Isoperimetric Inequality for Mixture of Convex and Star Bodies

Changjian Zhao()   

  1. Department of Mathematics, College of Science, China Jiliang University, Hangzhou 310018
  • Received:2018-08-15 Online:2019-10-26 Published:2019-11-08
  • Supported by:
    the NSFC(11371334);the NSFC(10971205)


In this paper, we establish a new isoperimetric inequality for the mixture of convex and star bodies. Our result in special case yields the classical isoperimetric inequality, and which is an improvement and modification of a previous result.

Key words: Convex body, Star body, Mixed volume, Dual mixed volume, Volume difference function, Isoperimetric inequality

CLC Number: 

  • O186.5